# SDR 01FDEA00527

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 3388EFJL
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACT FLAPS FROM 2 DEG TO 0 NR 7 LED FAILED TO RETRACT.  REMOVED AND REPLACED RIGHT WING NR 7 SLAT ACTUATOR PER MM 27-81-032-4.  OPS AND LEAK CK GOOD.
